Sur des équations diophantiennes généralisant celle de Markoff
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 1, pp. 127-141.
@article{AFST_1997_6_6_1_127_0,
     author = {Perrine, Serge},
     title = {Sur des \'equations diophantiennes g\'en\'eralisant celle de {Markoff}},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {127--141},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 6},
     number = {1},
     year = {1997},
     zbl = {0882.11020},
     mrnumber = {1473085},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1997_6_6_1_127_0/}
}
TY  - JOUR
AU  - Perrine, Serge
TI  - Sur des équations diophantiennes généralisant celle de Markoff
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1997
DA  - 1997///
SP  - 127
EP  - 141
VL  - 6e s{\'e}rie, 6
IS  - 1
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1997_6_6_1_127_0/
UR  - https://zbmath.org/?q=an%3A0882.11020
UR  - https://www.ams.org/mathscinet-getitem?mr=1473085
LA  - fr
ID  - AFST_1997_6_6_1_127_0
ER  - 
%0 Journal Article
%A Perrine, Serge
%T Sur des équations diophantiennes généralisant celle de Markoff
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1997
%P 127-141
%V 6e s{\'e}rie, 6
%N 1
%I Université Paul Sabatier. Faculté des sciences
%C Toulouse
%G fr
%F AFST_1997_6_6_1_127_0
Perrine, Serge. Sur des équations diophantiennes généralisant celle de Markoff. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 1, pp. 127-141. http://www.numdam.org/item/AFST_1997_6_6_1_127_0/

[1] Cassels (J.W.S.) .- An introduction to diophantine approximation, Cambridge Tracts in Mathematics 45, Cambridge University Press (1957). | MR | Zbl

[2] Flahive (M.E.) et Cusick (T.W.) .- The Markoff and Lagrange Spectra, Mathematical Surveys and Monographs 30, American Mathematical Society (1989). | MR | Zbl

[3] Mordell (L.J.) .- Diophantine equations, Academic Press New-York (1969). | MR | Zbl

[4] Hurwitz (A.) .- Uber eine Aufgabe der unbestimmten Analysis, Archiv. der Math. und Phys. 3, n° 14 (1907), pp. 185-196. | JFM

[5] Schwartz et Muhly (H.T.) . - On a class of cubic diophantine equations, J. Lond. Math. Soc. 32 (1957), pp. 379-383. | MR | Zbl

[6] Mills (W.H.) . - Certain diophantine equations linear in one unknown, Canad. J. Math. 8 (1956), pp. 5-12. | MR | Zbl

[7] Pollington (A.D.) et Moran (W.) .- Number Theory with an emphasis on the Markoff spectrum, M. Dekker New-York (1993). | MR | Zbl

[8] Perrine (S.) . - Approximation diophantienne (théorie de Markoff), Thèse présentée à l'Université de Metz (décembre 1988).

[9] Silverman (J.H.) .- The Markoff equation X2 + Y2 + Z2 = aXYZ over quadratic imaginary fields, J. Number Theory 35, tome 1 (1990), pp. 72-104. | MR | Zbl

[10] Manin (Y.) et Tsfasman (M.A.) .- Rational varieties : algebra, geometry and arithmetic, Uspekhi Mat. Nauk 41, n° 2 (1986), pp. 43-94; Russian math. surveys 41 (1986) pp. 51-116. | MR | Zbl

[11] Perrine (S.) .- Sur une généralisation de la théorie de Markoff, J. Number Theory 37 (1991), pp. 211-230. | MR | Zbl

[12] Cusick (T.W.) .- On Perrine's generalized Markoff equations, Aequationes Mathematicae 46, n° 3 (1993), pp. 203-211. | MR | Zbl

[13] Frobenius (G.) .- Uber die Markoffschen Zahlen, Preussiche Akad. Wiss. SB (1913), pp. 458-487. | JFM

[14] Grosswald (E.) .- Representations of integers as sums of squares, Springer Verlag, New-York - Berlin (1985). | MR | Zbl

[15] Herzberg (W.) .- On a problem of Hurwitz, Pacific J. Math. 50 (1974), pp. 485-493. | MR | Zbl

[16] Cohn (H.) .- Representation of Markoff's binary quadratic forms by geodesics on a perforated torus, Acta Arithmetica XVII (1971), pp. 123-136. | MR | Zbl

[17] El Khuti El'Huti (M. Kh.) .- Cubic surfaces of Markov type, Mat. Sb 93 (1974), pp. 331-336; Math USSR-Sb 22 (1974), pp. 333-348. | Zbl

[18] Baragar (A.) .- Integral Solutions of Markoff Hurwitz equations, J. Number Theory 49 (1994), pp. 27-44. | MR | Zbl